dc.contributor.authorLong, Yushen
dc.contributor.authorLiu, Shuai
dc.contributor.authorXie, Lihua
dc.contributor.authorChen, Jie
dc.identifier.citationLong, Y., Liu, S., Xie, L., & Chen, J. (2018). Stochastic Channel Allocation for Nonlinear Systems with Markovian Packet Dropout. Journal of Systems Science and Complexity, 31(1), 22-37.en_US
dc.description.abstractThis paper addresses a channel scheduling problem for group of dynamically decoupled nonlinear subsystems with actuators connected through digital communication channels and controlled by a centralized controller. Due to the limited communication capacity, only one channel can be activated and hence there is only one pair of sensor and actuator can communicate with the controller at each time instant. In addition, the communication channels are not reliable so Markovian packed dropout is introduced. A predictive control framework is adopted for controller/scheduler co-design to alleviate the performance loss caused by the limited communication capacity. Instead of sending a single control value, the controller sends a sequence of predicted control values to a selected actuator so that there are control input candidates which can be fed to the subsystem when the actuator does not communicate with the controller. A stochastic algorithm is proposed to schedule the usage of the communication medium and sufficient conditions on stochastic stability are given under some mild assumptions.en_US
dc.description.sponsorshipNRF (Natl Research Foundation, S’pore)en_US
dc.format.extent16 p.en_US
dc.relation.ispartofseriesJournal of Systems Science and Complexityen_US
dc.rights© 2018 The Editorial Office of JSSC & Springer-Verlag GmbH. This paper was published in Journal of Systems Science and Complexity and is made available as an electronic reprint (preprint) with permission of The Editorial Office of JSSC & Springer-Verlag GmbH. The published version is available at: [http://dx.doi.org/10.1007/s11424-018-7295-5]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en_US
dc.subjectMarkovian Packet Dropouten_US
dc.subjectModel Predictive Controlen_US
dc.titleStochastic Channel Allocation for Nonlinear Systems with Markovian Packet Dropouten_US
dc.typeJournal Article
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen_US
dc.description.versionPublished versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record